MathSciNet Relay Station
MathSciNet bibliographic data
MR1310866 05B05
Ajoodani-Namini, S.; Khosrovashahi, G. B. More on halving the complete designs. Discrete Math. 135 (1994), no. 1-3, 29–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement